# SDR WX0A2015081972817

- Difficulty date: August 18, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N222NV
- Make and model: Airbus A320-214
- Aircraft serial: 1530
- Aircraft time: 34,168 hours, 23,786 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMER EXIT LOCATION SIGN SEVERAL BULBS BURNED.  R & R LAMP IN EMER EXIT LOCATION SIGN.  OPERATIONS CHECKED OK IAW AMM 33-51-17 PB 401.
